... strips left today is the 24th and i cannot see the dr until the 2nd next week how can i make them stretch until then thanks for your help
Split the strips into fourths and take 6mgs a day, 4 mgs in the morning and 2 at night, that should give you just enough. Suboxone is a long acting med, you shouldn't even notice the decrease in dosage. In fact, some people take their entire dose just once aday because of this. I think you'll be fine to reduce by only 2 mgs daily for the next 8 days.
Just be careful you don't lose the fourth of a strip left after you take the 6mgs. Place it in a dry container and out of the reach of little hands.
Cut your dose in half you wont really notice it for about 2 days then u might me a little uncomfortable but not in wds I do this all the time due to $ issues good luck I survive now on 2 to 4mgs without getting sick and I was a heavy drug user and a former methadone patient at 150mgs day my advice to keep this from happening again is to always stockpile lol lead your dr to believe that you are taking more than what you are they dont care its more of a kick back they get from drug companies but that way you will always have extra good luck babe
I agree with the two answers. I would also suggest that if you are able to get by with the amount LaurieShay advised then you may want to stay at that mg. It is very common that the doctor will prescribe a dose that is much higher than is really needed. I was originally prescribed 4mg (2 in am 2 in afternoon) and have reduced it to 3mg. I keep the extra for breakthrough pain from my Fibro. I never felt the reduction.
Have a great holiday!
Dear Tm, at a dose of 8 mgs per day, you really could skip 2 full days and wouldn't notice much. Subs are very long acting. Using 6 mg like Laurie said is good and you could probably even take 2 mgs morning and 2 mgs afternoon and be just fine. It is a myth you will go into withdrawal in 24 hours after last dose. You should be ok my friend. Patti
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2010 • 2 answers
Posted 5 Jan 2011 • 2 answers
Posted 28 Sep 2011 • 2 answers
Posted 25 Jan 2012 • 4 answers
Posted 8 May 2012 • 2 answers